| select language:
Resins/Composites
Synthetic fillings (composites) become porous over the years and develop a tendency to leak. This may cause cavities and other inflammatory reactions. They also include other substances such as bis-phenol A which mimics the effects of estrogen. This can cause a disturbance in hormonal levels which may compromise the effectiveness of hormonal contraception. Non-hardened plastics release solvent components into the body for many years. An increasing problem linked to acrylic-containing synthetic materials is allergic sensitisation. Allergies to methyl methacrylate but also other acrylates such as TED-DMA, HEMA or BIS-GMA are on the rise due to their used in dentistry.

The following symptoms may be caused or increased by synthetic materials in the oral cavity:

• Sleep disturbances
• Chronic fatigue
• Exhaustion
• Pain in the arms and legs
• Allergies
• Asthma
• Sinusitis
• Nervousness
• Depression or depressive disorders
• Weakening of the immune system
• Susceptibility to infectious diseases
• Hypersensitivity to chemicals
• An increase in cancer rates